Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Embedding $ l\sb{p}\sp{n\sp{\alpha }}$ in $ l\sp{n}\sb{p,q}$


Authors: N. L. Carothers and P. H. Flinn
Journal: Proc. Amer. Math. Soc. 88 (1983), 523-526
MSC: Primary 46B15; Secondary 46E30
DOI: https://doi.org/10.1090/S0002-9939-1983-0699425-9
MathSciNet review: 699425
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for $ 1 < p < \infty $, $ 1 \leqslant q \leqslant \infty $ and $ 0 < \alpha < 1$, there is a constant $ C = C(p,q,\alpha ) < \infty $ such that $ l_p^k$ is $ C$-isomorphic to a subspace of $ l_{p,q}^n$ where $ k = O({n^\alpha })$.


References [Enhancements On Off] (What's this?)

  • [1] G. D. Allen, Duals of Lorentz spaces, Pacific J. Math. 77 (1978), 287-291. MR 510924 (80b:46015)
  • [2] Z. Altshuler, The modulus of convexity of Lorentz and Orlicz sequence spaces, Notes in Banach Spaces (H. E. Lacey, ed.), Univ. of Texas Press, 1980. MR 606225 (82e:46020)
  • [3] N. L. Carothers, Dissertation, Ohio State Univ., 1982.
  • [4] P. H. Flinn, Dissertation, Ohio State Univ., 1981.
  • [5] Y. Gordon and S. Reisner, Some geometric properties of Banach spaces of polynomials, preprint.
  • [6] R. A. Hunt, On $ L(p,q)$ spaces, Enseignement Math. 12 (1966), 249-274. MR 0223874 (36:6921)
  • [7] W. B. Johnson, B. Maurey, G. Schechtman and L. Tzafriri, Symmetric structures in Banach spaces, Mem. Amer. Math. Soc. No. 217 (1979). MR 527010 (82j:46025)
  • [8] J. L. Krivine, Sous espaces de dimension finite des espaces de Banach réticules, Ann. of Math. (2) 140 (1976), 1-29. MR 0407568 (53:11341)
  • [9] J. Lindenstrauss and L. Tzafriri, Classical Banach spaces. II: Function spaces, Ergebnisse Math. Grenzgebiete, Bd. 97, Springer-Verlag, Berlin and New York, 1979. MR 540367 (81c:46001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B15, 46E30

Retrieve articles in all journals with MSC: 46B15, 46E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0699425-9
Keywords: Lorentz sequence space, basic sequence
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society